Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Taking crestor for depression, like to start cipralex. Issue in taking cipralex & crestor together?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
Are they any potential issues of taking cipralex and crestor at the same time ? I used to take cipralex in the past without any problems. Taking crestor now and would like to start taking cipralex (say 10) again.

Posted Mon, 30 Apr 2012 in Depression
Answered by Dr. Gyanshankar Mishra 23 minutes later

Thanks for your query.

Cipralex (Escitalopram) is an anti depressant. Crestor (Rosuvastatin) is a statin class drug used to treat increased lipid and cholesterol levels in blood. I would like to highlight the fact that both the drugs should be taken under guidance from your Physician and starting any of the above drug (especialy Cipralex) as over the counter medication is strongly not recommended.

If you feel that your symptoms of depression have returned its best to have a psychiatric evaluation done by the psychiatrist who can then give a better individualised treatment to you.
As regards your query on taking both drugs together - there is no known interaction between the two drugs (crestor and cipralex).

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor